# SDR AALA201707179057

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 25,033 hours, 9,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT SIGN ON LOWER WALL IN AISLE NEAR FIRST CLASS GALLEY IS MISSING.  REMOVED AND REPLACED FWD GALLEY EMERGENCY EXIT SIGN IAW AMM 33-51-02. OPS CHECKS GOOD.
